DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
経済学部論集 >
第35巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/507

Title: Varying Cosmological Constant and the Machian Solution in the Generalized Scalar-Tensor Theory of GraViation
Author: 宮崎, 明人
Author's alias: MIYAZAKI, Akihito
Issue Date: 30-Dec-2001
Publisher: 長崎県立大学学術研究会
Shimei: 長崎県立大学論集
Volume: 35
Issue: 3
Start page: 111
End page: 120
ISSN: 0918-8533
URI: http://hdl.handle.net/10561/507
Appears in Collections:第35巻

Files in This Item:

File Description SizeFormat
v35n3p111_miyazaki.pdf310.94 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library